MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report (b)(4) stated a phlebotomy technician attempted to activate heel warmer to use on a patient with difficult venous access in late afternoon.Tech squeezed the pack to activate, and the pack burst and leaked all over the patient's bed.Tech states that the patient was not injured, and he cleaned up the contents off the bed.Tech was not affected by the leaked product.
 
Additional Manufacturer Narrative
No samples were received for evaluation therefore the root cause could not be determined.If the samples become available at a later date the investigation will be reopened, and further evaluation performed.A review of the device history record (dhr) for the lot number reported v3a159 was reviewed and was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17497579
Report Number1423537-2023-00978
Device Sequence Number11398876
Product Code IMD
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV3A159F
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date08/10/2023
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW2400040000-2023-8026
Patient Sequence Number1
Patient SexUnknown